RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 4, Pages 67–78 (Mi dm1348)  

This article is cited in 6 scientific papers (total in 6 papers)

Estimates of accuracy of the Poisson approximation for the distribution of number of runs of long string repetitions in a Markov chain

Vladimir G. Mikhaylov

Steklov Mathematical Institute of RAS

Abstract: Let $X_0,X_1,\ldots$ be a simple ergodic Markov chain with a finite set of states and $\tilde\xi_{n,k}(s)$ be a number of runs of $k$-fold repetitions of strings having length $s$. Estimates of accuracy of the Poisson approximation for the distribution of $\xi_{n,k}(s)$ in the sequence $X_0,X_1,\ldots,X_{n+s-1}$ are obtained, these estimates are uniform over $k$. \def\acknowledgementname{Funding

Keywords: Markov chain, $k$-fold repetitions of $s$-strings, accuracy of the Poisson approximation

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.4213/dm1348

Full text: PDF file (472 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2016, 26:2, 105–113

Bibliographic databases:

Document Type: Article
UDC: 519.212.2
Received: 30.10.2015

Citation: Vladimir G. Mikhaylov, “Estimates of accuracy of the Poisson approximation for the distribution of number of runs of long string repetitions in a Markov chain”, Diskr. Mat., 27:4 (2015), 67–78; Discrete Math. Appl., 26:2 (2016), 105–113

Citation in format AMSBIB
\Bibitem{Mik15}
\by Vladimir G. Mikhaylov
\paper Estimates of accuracy of the Poisson approximation for the distribution of number of runs of long string repetitions in a Markov chain
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 4
\pages 67--78
\mathnet{http://mi.mathnet.ru/dm1348}
\crossref{https://doi.org/10.4213/dm1348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3497373}
\zmath{https://zbmath.org/?q=an:06626629}
\elib{http://elibrary.ru/item.asp?id=24849941}
\transl
\jour Discrete Math. Appl.
\yr 2016
\vol 26
\issue 2
\pages 105--113
\crossref{https://doi.org/10.1515/dma-2016-0008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000375870900003}
\elib{http://elibrary.ru/item.asp?id=27160207}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84968830655}


Linking options:
  • http://mi.mathnet.ru/eng/dm1348
  • https://doi.org/10.4213/dm1348
  • http://mi.mathnet.ru/eng/dm/v27/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Mezhennaya, “O chisle sovpadenii znakov v diskretnoi sluchainoi posledovatelnosti, upravlyaemoi tsepyu Markova”, Sib. elektron. matem. izv., 13 (2016), 305–317  mathnet  crossref
    2. V. G. Mikhailov, “On the probability of existence of substrings with the same structure in a random sequence”, Discrete Math. Appl., 27:6 (2017), 377–386  mathnet  crossref  crossref  mathscinet  isi  elib
    3. N. M. Mezhennaya, “Otsenka dlya raspredeleniya chisel serii v sluchainoi posledovatelnosti, upravlyaemoi statsionarnoi tsepyu Markova”, PDM, 2017, no. 35, 14–28  mathnet  crossref
    4. A. M. Zubkov, O. P. Orlov, “Limit distributions of extremal distances to the nearest neighbor”, Discrete Math. Appl., 28:3 (2018), 189–199  mathnet  crossref  crossref  isi  elib
    5. V. G. Mikhailov, “On the reduction property of the number of $H$-equivalent tuples of states in a discrete Markov chain”, Discrete Math. Appl., 28:2 (2018), 75–82  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. I. Kruglov, “On coincidences of tuples in a $q$-ary tree with random labels of vertices”, Discrete Math. Appl., 28:5 (2018), 293–307  mathnet  crossref  crossref  isi  elib
  • Дискретная математика
    Number of views:
    This page:243
    Full text:15
    References:17
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019